# SDR ORJA9578

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Lt/Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAX - RIGHT LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION.  SWITCHED LEFT AND RIGHT LANDING GEAR INDICATOR ASSEMBLIES.  NEITHER LEFT OR RIGHT WOULD ILLUMINATE AFTER SWITCHING GEAR EMERGENCY EXTENSION LEVER IS PULLED.  FOUND FOUR BURNED OUT LAMPS IN LEFT AND RIGHT MLG INDICATOR LIGHTS.  RELAMPED AND OPS CHECK OK.  RESET EMERGENCY EXTENSION LEVER PER MM PRESSURIZED, GEAR DOOR CLOSED.  OPS AND IND CHECKED OK.  GEAR PADS ON DOORS FOUND OK.  (M)
